| Catalog Number |
1020009 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during advancement resistance was met with the heavily torturous, heavily calcified and 99% stenosed anatomy resulting in the reported failure to advance and the reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was performed to treat a de novo, eccentric lesion in the obtuse marginal branch of the left circumflex coronary artery with heavy tortuosity, heavy calcification and 99% stenosis.A hi-torque turntrac flex guide wire was advanced; however, failed to cross the lesion due to the anatomy.Resistance was also met with the anatomy of removal of the guide wire as an independent unit.A non-abbott guide wire successfully crossed the lesion to continue the procedure.There were no adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.